# SDR C2XA09CL041

- Difficulty date: April 8, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 19,154 hours, 25,452 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 14542388401
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE PRESSURE REFUEL/DEFUEL LINE WAS FOUND LEAKING.  MAINTENANCE INSPECTED AND FOUND THE TUBE ASSEMBLY TO BE CORRODED.  THE TUBE WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
